# SDR MWEA99340

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911429159
- Condition: Corroded
- Location: Bs 1375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24L AT STATION 1375 IS EXFOLIATED.  MTC FABRICATED AND INSTALLED NEW LONGERON.
